February 13th, 2013

Pink Ziroc

Roller Coasters and Amusement Parks

Before I save up for a summer pass to a local amusement park, I wanted to ask if any of you lovelies had experience (or other info) with IUD usage on roller coasters or other amusement park rides. I tried to research the topic but had no luck. My main worry is in increased chance expulsion due to the G-forces that rides can create while whirling you about. I also wonder if rides frequently increase IUD-related cramping.

I wouldn't be going until my IUD (Mirena specifically) was at least 5 or 6 months old.

Mirena and acne?

Hi everyone,
I got my Mirena in July 2012, and the first few months were excellent. I had some breakthrough bleeding in the beginning, but the amount of bleeding had been gradually slowing with each month.

but the past couple of months have been kind of frustrating, mainly because of the acne I have started to suffer. I've always had very mild acne, maybe two or three spots every month from my period, but nothing unmanageable at all. this didn't change for the first few months when I had the Mirena inserted. but about two months ago right before my period was due, I woke up to find my forehead and cheeks simply covered with tiny clusters of swollen whiteheads. my skin was painful to the touch, and my benzoyl peroxide spot treatment did nothing. I thought it might have been a new facewash or powder I had just bought, so I stopped using them. other than the new products I had tried, nothing about my routines had changed.

The acne eventually cleared up as my period ended, and I went back to my normal clear skin for about 2-3 weeks. then when it was time for my next period, the same thing happened again. I woke up with horrendous clusters of whiteheads all over my forehead and cheeks.
I tried to find out if synthetic progesterone was in any way associated with acne, but I couldn't find anything convincing.
I want to know if any of the other Mirena users have had issues with acne, or if it is something I am doing. I would hate to think it was my beloved Mirena, but since I have never taken any other type of hormonal BC I am really not sure if it's just the way my body reacts to hormones or what. any insight would be appreciated!

Nervous for Paragard insertion: Weight Gain?!?

Hello everyone!
I'm new to Livejournal and created an account to specifically join this community.
My Paragard will be coming in soon and my doctor will call to schedule an appointment, I've been super nervous and read stories varying from absolutely loving the IUD to completely loathing it.
I'll start off by saying I'm 19 and have never had any kids (& don't want any soon).
The main reason I'm choosing Paragard is because it does not contain hormones.
BUT, I've read that some people have gained weight from it...
Why is that if it's hormone free?!
Am I just not able to escape weight gain?! :(
I'm already not so thrilled with the spotting and cramps I'll have to deal with the first few months.

Soon to be Copper IUD Diva - Flexi T

Hi Everyone!

So I'm new to this website but I figured I would come check it out because I'm waiting for the call from my physician to go get my copper iud put in! I live in Canada so I will be getting the flexi-t! I'm 22 years old and I have never been pregnant. I have always had regular periods and they only usually last 2 days - maximum three. I had mild / hormonal acne when I was younger therefore when I was in high school my doctor wanted to start me on the pill. I was on ortho tri-cyclen for 5 years (all throughout high school and my first year of university). Tri-cyclen made me have beautiful skin however, I could not lose one single pound. Over 5 years I gained 15 pounds (was at 145) and could not lose the weight no matter what I did. I was very active and played softball, basketball, volleyball and soccer. I never related my inability to lose weight to the pill until I got off of it in first year university when my activity level had obviously decreased and dropped 20 pounds within 2 months. It felt like it just came off! So i've tried different pills (yaz, alesse, apri, tri-cyclen lo) since then and yaz has been my favorite but I'm too scared of blood clots so here I am! I've resorted to a copper iud because I'm sick of hormones and a lot of them made me break out! Just wondering if anyone would want to share their experience with the copper iud. If anyone has any experiences with the flexi-t from Canada that would be great also! Basically the main things I'm worried about with the copper iud is weight gain, acne and heavy periods. If anyone has anything to share I would greatly appreciate it!! I'm so nervous. but I honestly think I'm ready to say goodbye to birth control pills for good! :)